UPC: 305730170307 Total Weight: 0.43 lbs (0.20 kg)
Package Format: 4 fl oz
Ages 2-11 Years Old
Advil Children's Liquid Fever Reducer and Pain Reliever can last for up to 8 hours.
Warnings: Keep out of reach of children. Allergy Alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash and blister. If allergic reaction occurs, stop use and seek medical help right away. Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is high if the child: has had stomach ulcers or bleeding problems, takes a blood thinning (anticoagulant) or steroid drug, takes other drugs containing prescription or nonprescription NSAIDs or takes more or for a longer time than directed. Read box and/or bottle for entire warnings and directions before use.
Notes: Long lasting: up to 8 hours of fever reduction.
Recommended Use: Shake well before using. Find right dose on chart. If possible use weight to dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Measure only with the dosing cup provided.
Disclaimer: Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. Please see our full disclaimer below.
Serving Size: 1-3 tsp based on weight Servings Per Container: **
Amount Per Serving
% Daily Value*
* Based on a 2,000 calorie diet
** Daily value not established
Other Ingredients: Artificial flavor, sodium carboxymethyl cellulose, citric acid monohydrate , disodium edetate, FD & C red no. No. 40, glycerin, microcrystalline cellulose, polysorbate 80, purified water, sodium benzoate, sorbitol solution, sucrose and xanthan gum.
This item has zero reviews. Write a review and be the first!
While we try ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that which is shown on our Web site. We recommend that you do not solely rely on the information presented on our website and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content and information on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by eVitamins, the Australian Therapeutic Goods Administration (TGA) or the United States Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. eVitamins assumes no liability for inaccuracies or misstatements about products.
Statements made about specific vitamins, supplements, procedures or other items sold on or through this website have not been evaluated by eVitamins, the Australian Therapeutic Goods Administration (TGA) or the United States Food and Drug Administration. They are not intended to diagnose, treat, cure or prevent disease. The information provided on this site is for informational purposes only. As always, please consult with a licensed doctor or physician before starting any diet, exercise or supplement program, before taking any vitamin or medication, or if you have or suspect you might have a problem.